# SDR DHL99741002

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6222224001
- Condition: Inoperative
- Location: Nr 1 & 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

TRANSPONDER NR 1 AND NR 2 INOP AS REPORTED BY ATC DURING CLIMBOUT.  REMOVED AND REPLACED TRANSPONDERS PER MM 34-45-1.
